# SDR SIMA20130622004

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 33,156 hours, 30,842 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4301
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED AN EICAS LANDING GEAR DISAGREE MESSAGE.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES AND DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R LT LANDING GEAR ELETRONINC UNIT IAW AMM 32-32-01.  PERFORMED MLG SWING. THE OPS CHECKED GOOD IAW AMM 32-30-00.  ACFT RETURNED TO SERVICE.
